Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin effects toodlebug

Posted by Edgefield on July 8, 2003, at 13:19:43

In reply to Re: Wellbutrin effects, posted by toodlebug on July 8, 2003, at 10:51:08

Hi there! I am taking 275mg. of Wellbutrin in the evening. The headaches lasted a little over a week. So far I've lost about 10 pounds. I noticed the decrease in my appetite I think when I was taking 200mg. of Wellbutrin. Like yourself I don't crave carbs. like before, and I get full eating less food and healthier food.

I understand your frustration with trying to lose weight. I had gained 20+ pounds on Lexapro. I guess this is the price that we have to pay to be anxiety free and depression free. Now that I have both of these more or less under control I am working on getting this weight OFF. I also have been more motivated to exercise since I've been on Wellbutrin.

I wish you the best. Keep me posted.

God Bless


> I'm glad to hear you are no longer having headaches! Maybe I do not reduce the dose after all. How much Wellbutrin do you take? Do you remember how long it took for the headaches to go away? How much weight did you lose and how long did it take you to lose it? I have noticed a both a reduction and an improvement in my appetite. (I eat less in general and prefer healthier food, fewer carbs) and also have more interest in exercising-- basically my behavior is more like it was a few years ago.)
>
> I know I am being impatient, but I really want to lose all this weight fast. In the past, I have sometimes lost weight very quickly without much trouble (and kept it off), so I am hoping this is another of those times. Of course, I have never had to lose 40+ pounds before! I am just so sick of being fat! I want to wear all my cute size 6 clothes again! (I used to be a real clothes horse. I was very vain about my figure. These days I have hardly anything to wear because I hate to buy clothes to fit this big body of mine! I just want to burn most of these fat clothes! But I will probably do the right thing and give them to charity.)
>
> I am still having some trouble sleeping which disturbs me. I do not want to go down that road again. I had horrible problems with that before which almost got me fired. I thought maybe it was the Wellbutrin, so I cut back which I thought at first helped and maybe it did a little but I am still having problems. So now I wonder if it is the Topamax which seems wierd because it is supposed to cause drowsiness. I wake up every few hours all night long. I am afraid to take anything to help me sleep because every sleep med I have tried causes horrible grogginess in the am. So tonight I am going to cut back on the Topamax to 100 mg from 125 mg. I hope that the Topamax is not the cause because it has been helping with my appetite so much, but oh well. I cannot afford to have sleep problems. The Wellbutrin alone has helped with my appetite, I just liked the extra help the Topamax provided. Maybe a lower dose of Topamax will still help my appetite without interfering with my sleep??? I'll let you know! Crossing my fingers....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:239064
URL: http://www.dr-bob.org/babble/20030708/msgs/240099.html